# SDR SWAA011190

- Difficulty date: April 17, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 47,381 hours, 41,913 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOOR BEAM CORRODED AT BS 1008, LBL 30. REPAIRED FLOOR BEAM PER SRM.
